# SDR 04FDEA00573

- Difficulty date: March 4, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 73,027 hours, 21,172 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0502
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REWORK BARREL NUT HOLE NR 10 IS LARGER THAN CMM LIMIT ON RT WING O/B-I/B FLAP HINGE FITTING.  CLARIFICATION OF N01776.  N01776 & N02167 REMOVED BUSHING & OPEN BORE TO .748 IAW DC10 MM 57-44-08, HEAT TREATED BUSHING MAT'L IAW DPS   5.00-2 & DPS 1.05.5, ETCHED BORE IAW DC10 CMM 20-11-02.  HFEC BORE IAW DC 10 NDT MANUAL PT6 51-00-01 NO CRACKS, ROTO PEENED BORE IAW DC10 CMM 20-11-01, FABRICATED BUSHING IAW DC 10 CMM 57-44-08.  INSTALLED BUSHING IAW DC10 CMM 57-44-08 AND EO 8-5710-75068.
